# SDR GUUA95457060309A

- Difficulty date: June 3, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 26,340 hours, 30,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, RT WING OTBD L/E SKIN IS BULGING DUE TO CORROSION AT RWS 276.01.  REMOVED CORRODED SKIN AND INSTALLED DOUBLER REPAIR.
